# SDR DALA1312416708

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 1134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED DAMAGE AT FASTNER HOLE AT MAIN CABIN LT CREASE BEAM AT STA 1134.  REPAIRED IAW ERA 513925-14, REV ORIG PERMANENT REPAIR.
